MAUDE Adverse Event Report: Abiomed, Inc. - 1220648 Impella; Temporary Non-Roller Type Right Heart Support Blood Pump

Abiomed, Inc. - 1220648 Impella; Temporary Non-Roller Type Right Heart Support Blood Pump
Catalog Number 1000323
Medical Device Problem Codes Restricted Flow rate (1248); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The complainant reported that a patient was implanted with an impella device for mechanical circulatory support.During support, there was a pulmonary arterial pressure signal (paps) increase, and decrease in impella flow after temporary pacemaker (tpm).Time scale change showed abrupt spike in paps and shift down in motor current (mc).No spike observed in mc per registered nurse.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by abiomed inc or its employees that the report constitutes an admission that the product, abiomed inc, or its employees, caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
Impella
Common Device Name
Temporary Non-Roller Type Right Heart Support Blood Pump
Manufacturer (Section D)
Abiomed, Inc. - 1220648
22 cherry hill drive
danvers MA 01923
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
+1(781)493-4967
MDR Report Key50915699
Report Number1220648-2026-13298
Device Sequence Number17485157
Product Code PYX
UDI-Device Identifier00813502012811
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1000323
Device Lot Number2027871283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient Weight156 LB